# SDR SWIA202162446

- Difficulty date: September 21, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE STORAGE COMPARTMENT FWD MOUNT FITTING CORRODED, FS280.00+8, LBL-36   (C-CHECK RO 11-05-2021)    REMOVED, REPLACED AND INSTALLED NEW MOUNT FITTING P/N SH670-32148-3 REF. CRJ700 SRM 51-42-21-001-001-A01, AND DWG SH670-32120 REV. D COMPLIED WITH TASK CARD 51-900-1002-SKY
